# SDR 2001FA0000167

- Difficulty date: February 1, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Aircraft: N694BK
- Make and model: Cessna A185E
- Aircraft serial: 1851582
- Engine: Lyc TIO540*
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Main Bearing
- Part number: SL13885
- Condition: Delaminated
- Location: Engine
- Part time: 54 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED OIL AND FILTER CHANGE ON ENGINE REFERENCED, FOUND BEARING PARTICLES WITHIN OIL FILTER.  DISASSEMBLED ENGINE TO FIND FRONT MAIN BEARING EXHIBITING DELAMINATION OF THE LINER SURFACE.  FAULTY MANUFACTURING OF BEARING IS SUSPECT.
